# SDR VNAA2016011300010

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 28,847 hours, 28,808 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Detached
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOP 8" OF SERVICE DOOR SEAL DETACHED IN FLIGHT.  MADE A VERY LOUD NOISE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REATTACHED SERVICE DOOR SEAL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
